Vol. 2, No. 3, 2020

Recent Issues
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
ISSN (electronic): 2576-7666
ISSN (print): 2576-7658
Author Index
To Appear
 
Other MSP Journals
Monodromy and log geometry
455–534

Piotr Achinger and Arthur Ogus

The Markov sequence problem for the Jacobi polynomials and on the simplex
535–566

Dominique Bakry and Lamine Mbarki

The cohomology of $C_2$-equivariant $\mathcal{A}(1)$ and the homotopy of $ko_{C_2}$
567–632

Bertrand J. Guillou, Michael A. Hill, Daniel C. Isaksen and Douglas Conner Ravenel

Degeneracy loci, virtual cycles and nested Hilbert schemes, I
633–665

Amin Gholampour and Richard P. Thomas

Almost ${\mathbb C}_p$ Galois representations and vector bundles
667–732

Jean-Marc Fontaine

This issue is not yet complete.